Generic Name and Formulations:
Acetaminophen 325mg, doxylamine succinate 6.25mg, phenylephrine HCl 5mg; per liquiCap.
Procter & Gamble Pharmaceuticals
Sinus pain, congestion, rhinorrhea, sneezing, headache.
2 caps every 4 hours; max 6 doses/24 hours.
Analgesic + antihistamine + sympathomimetic.
During or within 14 days of MAOIs. Concomitant other acetaminophen products.
Hepatic dysfunction. Cardiovascular disease. Hypertension. GI or GU obstruction. Glaucoma. Thyroid disease. Diabetes. Asthma. Lower respiratory disorders. Pregnancy. Nursing mothers.
See Contraindications. Hypertensive crisis with MAOIs. Increased risk of hepatotoxicity with ≥3 alcoholic drinks/day; avoid. β-blockers increase pressor effects of sympathomimetics. Antagonizes antihypertensives. Increased CNS effects with other CNS depressants.
Drowsiness, nervousness, dizziness, insomnia, anticholinergic effects, excitability in children, hepatotoxicity (overdosage).